Open Access

Quasilinear parabolic equations with a Lévy Laplacian for functions of infinite number of variables

     Article (.pdf)

Abstract

We construct solutions to initial, boundary and initial-boundary value problems for quasilinear parabolic equations with an infinite dimensional Lévy Laplacian $\Delta _L$, $$\frac{\partial U(t,x)}{\partial t}=\Delta_LU(t,x)+f_0(U(t,x)),$$ in fundamental domains of a Hilbert space. The solution is defined in the functional class where a solution of the corresponding problem for the heat equation $\frac {\partial U(t,x)}{\partial t}=\Delta_LU(t,x)$ exists.


Full Text





Article Information

TitleQuasilinear parabolic equations with a Lévy Laplacian for functions of infinite number of variables
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 2, 117-123
MathSciNet MR2432760
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

M. N. Feller
Obolonsky prospect 7, ap. 108, Kyiv, 04205, Ukraine

I. I. Kovtun
National Agricultural University, 15 Geroiv Oborony, Kyiv, 03041, Ukraine 


Citation Example

M. N. Feller and I. I. Kovtun, Quasilinear parabolic equations with a Lévy Laplacian for functions of infinite number of variables, Methods Funct. Anal. Topology 14 (2008), no. 2, 117-123.


BibTex

@article {MFAT449,
    AUTHOR = {Feller, M. N. and Kovtun, I. I.},
     TITLE = {Quasilinear parabolic equations with a Lévy Laplacian for functions of infinite number of variables},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {2},
     PAGES = {117-123},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=449},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues